# SDR SWAA2022030826849

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INSIDE AFT CORNER INBOARD OF WASTE TANK COMPARTMENT ANGLE IS CRACKED / REMOVED + REPLACED COMPARTMENT ANGLE IAW B737 SRM 51-40-02-0G-0 PN# A49903
